# SDR 2023FA0000185

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N499LA
- Make and model: Pilats PC1247E
- Aircraft serial: 1895
- Aircraft time: 2,123 hours, 5,502 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Cracked
- Location: Lh & Rh Lower Fl
- Part time: 2,123 hours, 5,502 cycles
- Component: Flap, Pilats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION FOUND BOTH FLAPS LOWER CANOE FAIRING ATTACHMENT FITTINGS GENERATING CRACKS INTO FLAP SKIN PROTRUDING FROM ATTACHMENT ANCHOR RIVET POINTS. AIRCRAFT REMOVED FROM SERVICE. TWO REPLACEMENT FLAPS ON THE WAY FOR AIRCRAFT. PILATUS NOTIFIED, EVIDENTLY THIS IS NO A UNIQUE OCCURRENCE AS IT HAS HAPPENED TO OTHER AIRCRAFT. REMOVED FLAPS WILL BE REPAIRED (RESKINNED) AND PUT INTO ROTABLE INVENTORY.
